Please use this identifier to cite or link to this item: http://repository.kpi.kharkov.ua/handle/KhPI-Press/7687
Title: К вопросу об апериодической устойчивости линейных систем
Authors: Гейлер, Леонид Бенедиктович
Keywords: регулирование автоматическое; теорема де Гюа; неравенство Эйлера
Issue Date: 1949
Publisher: АН СССР
Citation: Гейлер Л. Б. К вопросу об апериодической устойчивости линейных систем / Л. Б. Гейлер // Успехи математических наук. — 1949. — Т. 4, вып. 2 (30). — С. 206-208.
URI: http://repository.kpi.kharkov.ua/handle/KhPI-Press/7687
Appears in Collections:Праці вчених НТУ "ХПІ" з 1885–1991 рр.

Files in This Item:
File Description SizeFormat 
UMN_1949_4_2_Geyler_K_voprosu.pdf213,94 kBAdobe PDFThumbnail
View/Open
Show full item record  Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.